MAUDE Adverse Event Report: GYRUS ACMI, INC. TFL LASER FOOTSWITCH- WIRELESS; POWERED LASER SURGICAL INSTRUMENT

GYRUS ACMI, INC. TFL LASER FOOTSWITCH- WIRELESS; POWERED LASER SURGICAL INSTRUMENT
Model Number TFL-AFSWL
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device for this complaint was not returned for a physical inspection or device testing.The cause of the failure could not be determined as the customer resolved the issue on their own and did not provide information on how the issue was resolved.A device records review could not be performed due to the unknown serial number.This report is related to mfr 00399 (1/2) olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
It was reported, the customer cannot configure the laser wireless footswitch to the console.There were no reports of patient harm.Additional information was received from customer.The device will not be returned because they have resolved the issue.Despite, 3+ attempts to obtain further details from the customer, no additional information has been provided.

Brand Name
TFL LASER FOOTSWITCH- WIRELESS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18704523
Report Number3011050570-2024-00061
Device Sequence Number7352891
Product Code GEX
UDI-Device Identifier00821925044272
UDI-Public00821925044272
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K183647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTFL-AFSWL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2023
Initial Report FDA Received Date02/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TFL-SLS
Patient SexUnknown